# SDR FDEA201610253687

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 31,723 hours, 16,793 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 88060680
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF ROLL BECAUSE CAPT AIRSPEED INDICATOR IN PFD INOP WHEN F/O CALLED 80 KNTS.  CAPT SIDE STUCK AT 30 KNOTS BUT WAS GETTING TREN ARROW.  PERFORMED CAPT'S PITOT SYSTEM TEST, SYSTEM OPS NORMAL.  REMOVED NR 1 ADC AND CAPT'S PITOT TUBE AND BLOW OUT PITOT LINE, THEN  REPLACED CAPT'S ADC AND PITOT  PROBE WITH THE NEW PARTS AND PERFORMED SYSTEM TEST AND LEAK CHK AT 90 KNOTS AND THEN TO 250 KNOTS.  SYSTEM OPS NORMAL.  A/C OK FOR SERVICE IN REF TO AMM 34-11-15-04 AND 34-1134-04.
